Article citationsMore>>

S. K. Sidhu, T. E. Carrick and J. F. McCabe, “Temperature Mediated Coefficient of Dimensional Change of Dental Tooth-Colored Restorative Materials,” Dental Materials, Vol. 20, No. 5, 2004, pp. 435-440. http://dx.doi.org/10.1016/j.dental.2003.02.001

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top